Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

A Further Note on Closure and Interior Operators

Thomas A. Chapman
The American Mathematical Monthly
Vol. 69, No. 6 (Jun. - Jul., 1962), pp. 524-529
DOI: 10.2307/2311193
Stable URL: http://www.jstor.org/stable/2311193
Page Count: 6

You can always find the topics here!

Topics: Topological spaces, Mathematical theorems, Topological theorems
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Further Note on Closure and Interior Operators
Preview not available

Page Thumbnails

  • Thumbnail: Page 
524
    524
  • Thumbnail: Page 
525
    525
  • Thumbnail: Page 
526
    526
  • Thumbnail: Page 
527
    527
  • Thumbnail: Page 
528
    528
  • Thumbnail: Page 
529
    529